MSP (Mathematical Sciences Publishers) is focused on developing software for publishing, and on assisting and creating top-level scientific-research publications. We publish more than 17,000 pages per year, and we strive to offer the highest quality at the lowest sustainable prices. We are a green open access publisher.

Top downloads over the last seven days

On the unconditional uniqueness of solutions to the infinite radial Chern–Simons–Schrödinger hierarchy Xuwen Chen and Paul Smith Analysis & PDE, Volume 7, Number 7 (2014)
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities Sadie Beckett, Joshua Jee, Thapelo Ncube, Sophia Pompilus, Quintel Washington, Anshuman Singh, and Nabendu Pal Involve: A Journal of Mathematics, Volume 7, Number 6 (2014)
Strongly fillable contact 3–manifolds without Stein fillings Paolo Ghiggini Geometry & Topology, Volume 9, Number 3 (2005)
The probability of randomly generating finite abelian groups Tyler Carrico Involve: A Journal of Mathematics, Volume 6, Number 4 (2013)
Ensemble samplers with affine invariance Jonathan Goodman and Jonathan Weare Communications in Applied Mathematics and Computational Science, Volume 5, Number 1 (2010)